| Model Number |
M00558650 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used in the esophagus during a dilation of esophagus procedure to treat stricture performed on (b)(6) 2025.During the procedure, the dilator balloon was inflated and found to have a hole, causing water to leak into the patient stomach.The patient was suctioned.The procedure was completed with another cre pro wireguided dilatation balloon.The procedure was prolonged by approximately five minutes due to this event.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the esophagus.